# SDR AALA20120823002

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 41,443 hours, 10,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT STATION 1675.  REPLACED FLOORBOARD SUPPORT PER AARD 51-00-05.
